MathSciNet Relay Station
MathSciNet bibliographic data
MR1610789 (2000d:58037) 58J22 (19K33 19K35 19K56)
Rosenberg, Jonathan The $K$-homology class of the Euler characteristic operator is trivial. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3467–3474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement